# SDR QXEA9700530

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26877
- Make and model: Swrngn SA227AC
- Aircraft serial: AC652
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 213033
- Condition: Malfunction
- Location: Mlg
- Part time: 87,544 hours
- Component: Swrngn
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDT- ON TAKEOFF ROLL, RIGHT BRAKE APPEARS TO DRAG AIRCRAFT TO THE RIGHT WITH THE BRAKES RELEASED.  CORRECTING WITH THE LEFT BRAKES AND ADJUSTING TORQUE ON THE RIGHT ENGINE HAD NO EFFECT.  INSPECTED AND FOUND SAFE FOR FERRY FLIGHT FROM PDT TO PDX.  IN PDX PERFORMED TAXI CHECK WITH NO DEFECTS NOTED.  REPLACED NR 2 AND NR 4 BRAKE.  PERFORMED TEST FLIGHT, TEST FLIGHT SATISFACTORY, OPERATIONAL CHECKS GOOD.
